Facebook Pixel

missing periods

By September 23, 2014 - 7:46am
Rate This

i have missed my periods it has been more than 15 days, i took a plan b almost a month ago. pregnancy test is also negative.

Add a Comment2 Comments


Hello jessica_shah,

Thank you for seeking our help with your concern regarding a late period.

Changes in the menstrual cycle is a reported side effect of emergency contraceptives. Some women will start their periods earlier or later than they normally do.

The recommendation is to test for pregnancy if you have not had vaginal bleeding within three weeks of taking the pill.

Wait one more week and test again. If the results are negative and you have not started your period, please call your physician.


September 23, 2014 - 10:46am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!